# SDR AALA202404253737

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 26,498 hours, 10,975 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Fuel System
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: POSSIBLE FUEL LEAK ON MAIN TANK 1, DURING TAKEOFF LOST 1800LBS IN LESS THAN 2 MINUTES, FUEL IMBAL INDICATION IN TANK 1 SHOWED UP. AIRCRAFT AIR INTERRUPTED TO AND LANDED SAFELY AT LAX.   ACCOMPLISHED HIGH POWER ENGINE RUN AND LEAK CHECK NO LOST OF FUEL FROM LEFT MAIN TANK NO FUEL IMBALANCE NOTED NO EXTERNAL FUEL LEAKING NOTED. PER FIM TASK 28-21-00-810-803 TO STEP C.
